# SDR U0GA119634

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N290EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: S850
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C20B
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, ENGINE 2 MADE EXPLOSIVE SOUND, NG WENT TO 0 TORQUE WENT TO 0.  FUEL SUPPLY WAS CUT OFF, ENGINE 1 WAS INCREASED TO MAX AND A RUN ON LANDING WAS MADE WITHOUT EVENT. TO RUNWAY 17.
